# SDR DALA2025122409400

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 38,600 hours, 14,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1365676) COROSION UNDER AFT LEFT LAV I/B AFT MOUNT. COMPLIED WITH ER/A 630964-14 REV. ORIG. PRI REV. 0, 1, 2, 3, 4, 5 REPAIR INSTRUCTIONAL STEPS. ENSURED ALL ER/A 630964-14 REV. ORIG. PRI REV. 0, 1, 2, 3, 4, 5 REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL - B737-900 / FUSELAGE / STA . 974.5 / LBL 24.70 / FLOOR BEAM / CORROSION - ER/A 630964-14 REV ORIG.
